# SDR JEMA2012FA0000029

- Difficulty date: January 16, 2012
- Submitted: January 16, 2012
- Operation: General aviation
- Filed by: Elliott Aviation of Minneapolis, LLC, repair station KX5R005N
- Aircraft: N108EK
- Make and model: Cessna 560XL
- Aircraft serial: 5605032
- Aircraft time: 4,295 hours, 2,975 cycles
- Engine: Pwa PW545A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 99124802
- Condition: Damaged
- Location: Rt Engine
- Part time: 4,295 hours, 2,975 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE AFT MOUNT ASSY FOUND TO BE DAMAGED.  CENTER BOLT BENT.  DEEP CHECK CUTS IN ENDS OF RUBBER INSERT MATERIAL.  ATTACHING ARMS SIEZED TOGETHER AT CENTER BEARING, PN 6651602-4.  PART REPLACEMENT RECOMMENDED AT SECOND ENGINE CHANGE (APPROX 10,000 HRS).
